# SDR TSAA9553090

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 171 BULKHEAD RT CENTER CHORD CRACKED.  REPAIRED PER ECO2518.  AIRCRAFT RETURNED TO SERVICE.  (M)
